Ive suffered with major depression for the past few years now and depression and anxiety for most of my life(even as a young child). I was on zoloft for 5 years with some relief but never enough. 4 months ago I was switched to effexor because it is said to be one of the best.and at first it was doing pretty good now my lows are coming back throughout the day and sometimes all day. My depression has consisted of feeing ok for a few minutes and then feeling sevier sadness the next, and this goes on all day. With every antidepressant ive been on the sadness has lessened but never went away. Now im starting to get more sad and low moments than before. I dont know what to do should I have the medication upped or add something or switch all together? Any suggestions please help I dont know how much more I can take. I dont have anyone to really talk to and life is getting to where I cant handle it anymore, this pain is getting unbearable.
I would suggest a re evaluation by your prescribing doctor. You are on a low dose of Effexor. The max is 375 mgs / day. You have plenty of room for an increase. I, also, recommend some talk therapy with a counselor. Having someone to talk to who understands is very helpful. I have dealt with depression and anxiety most of my life and have found medication and therapy, as well as the support group I go to, to be life savers. Here if you need to talk further.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 May 2014 • 1 answer
Posted 18 Jun 2014 • 3 answers
I have been on prozac for about two and a half weeks and I think the medication has stopped working?
Posted 4 Apr 2015 • 4 answers
Posted 25 Sep 2015 • 4 answers
Posted 26 Dec 2015 • 1 answer